# SDR ASAA2016040716313

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 27,807 hours, 8,251 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC LT FAILED.  QRH FOLLOWED WHICH RESTORED NORMAL OPS.  ACFT GROUNDED.  CYCLED POWER TO LT FMC, OPS RESTORED.  CHECK OK, REF FIM TASK 34-61 NR 836.
